Skip to Main content Skip to Navigation
Journal articles

A note on the controllability of jump diffusions with linear coefficients

Dan Goreac 1 
1 PS
LAMA - Laboratoire d'Analyse et de Mathématiques Appliquées
Abstract : We investigate the approximate controllability property for a class of linear stochastic equations driven by independent Brownian motion and Poisson random measure. The paper generalizes recent results of Buckdahn et al. (2006, A characterization of approximately controllable linear stochastic differential equations. Stochastic Partial Differential Equations and Applications (G. Da Prato & L. Tubaro eds). Series of Lecture Notes in Pure and Applied Mathematics, vol. 245. London: Chapman & Hall, pp. 253-260) and Goreac (2008, A Kalman-type condition for stochastic approximate controllability. C. R. Math. Acad. Sci. Paris, 346, 183-188; 2009, Approximate controllability for linear stochastic differential equations in infinite dimensions. Appl. Math. Optim., 60, 105-132). An equivalent conditional invariance criterion is given. In general, this (explicit) criterion involves an 핃2-space, but, for particular cases, an iterative finite scheme is provided.
Complete list of metadata
Contributor : Admin Lama Connect in order to contact the contributor
Submitted on : Wednesday, September 5, 2012 - 5:10:15 PM
Last modification on : Saturday, January 15, 2022 - 4:03:40 AM



Dan Goreac. A note on the controllability of jump diffusions with linear coefficients. IMA Journal of Mathematical Control and Information, Oxford University Press (OUP), 2012, 29 (3), pp.427-435. ⟨10.1093/imamci/dns001⟩. ⟨hal-00728378⟩



Record views